# SDR DALA2016111408776

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 64,189 hours, 13,262 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR DISCONNECTED.   R & R THE SMOKE DETECTOR IAW AMM 26-10.
